# SDR CALA2023030900660

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 36,197 hours, 4,357 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 100260103
- Condition: Failed
- Location: Class 2b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX SEAT 33DG-38DG EMERGENCY FLOOR PROXIMITY LIGHTS NOT IL LUMINATE WITH CMCF EXISTING FAULT MESSAGE: 33-11726 CLASS 26- DO OR 3 LH FWD SEAT REMOTE WELS CONTROL UNIT LAMP DRIVER POWER CIRC UIT IS FAILED. PERFORMED BY EMP V903179, PERFORMED T/S FOUND PAX SEAT 36D, 36G, 39D, 39G FLOOR PROXIMITY LIGHT ELECT CONNECTOR NOT FULLY ENGAUG ED AND CLASS 26 WCU FAILED. RECONNECTED ALL ELECT CONNECTORS AND REPLACED THE WCU, THEN PERFORMED WCU INSTALLATION TEST AND EMERGENCY LIGHT OPERATIONAL TEST THE RESULT FOUND NORMAL. THE FA ULT MESSAGE FOUND DISAPPEARED. REFER FIM 33-50-F1-E7A-421A-A REV 152, AMM 33-51-06-00A-720A-A & AMM 33-51-07-01A-520A/720A-A REV 170. IDT BY TA588, V903189.
